# SDR SIMA20211117004

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 40,475 hours, 36,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT HOLDER BROKEN.-C/A-RAR CABIN AFT EMERGENCY FLASHLIGHT AND BASE. OPS CHECKED GOOD IAW AMM 33-50-16.
